Advances in Pure Mathematics

Vol.9 No.5(2019), Paper ID 92724, 46 pages

DOI:10.4236/apm.2019.95022

 

Complements to the Theory of Higher-Order Types of Asymptotic Variation for Differentiable Functions

 

Antonio Granata

 

Department of Mathematics and Computer Science, University of Calabria, Rende, Italy

 

Copyright © 2019 Antonio Granata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Granata, A. (2019) Complements to the Theory of Higher-Order Types of Asymptotic Variation for Differentiable Functions. Advances in Pure Mathematics, 9, 434-479. doi: 10.4236/apm.2019.95022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.